# SDR ASAA1158862

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 7,639 hours, 2,343 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Damaged
- Location: Nr 2 Idg Vent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  TSR ISSUED.  REPLACED NR 2 IDG VENT VALVE AND SERVICE FITTING REF CMM 24 11 85.  IDLE LEAK CHECKED NR 2 IDG VENT VALVE AND SERVICE FITTING, NO LEAK FOUND.
